Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 40, Issue 2, Fall 1998  pp. 277-294.

Automorphisms of A$\mathbb{T}$ algebras with the Rohlin property

Authors Akitaka Kishimoto
Author institution: Department of Mathematics, Hokkaido University, Sapporo 060, Japan

Summary:  We consider automorphisms of a unital simple A$\T$ algebra of real rank zero with unique tracial state and give several conditions equivalent to the Rohlin property, partially extending similar results in the UHF algebra case. The conditions on an automorphism include that the crossed product has a unique tracial state and that the crossed product has real rank zero.

Contents    Full-Text PDF